# SDR QXEA2016091800589

- Difficulty date: September 18, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 6,953 hours, 7,466 cycles
- Engine: Pwc PW150A
- Engine time: 30,693 hours, 31,770 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 30,693 hours, 31,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 12,000 FT LOUD THUMP AND SLIGHT YAW TO THE RIGHT. RIGHT ITT WAS IN A RAPID SHIFT DECREASING ON NR 2 ENGINE. PILOT RIDING IN THE BACK SAW A BASKETBALL SIZE BALL OF FLAME EXIT THE NR 2 ENGINE. EVENT MARKER PUSHED. REPLACED NR 2 ENGINE. OPS AND LEAK CHECKS GOOD.
